# SDR QXEA200301410

- Difficulty date: November 8, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 4,362 hours, 4,943 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2294 CHECK FIRE DETECTION LIGHT CAME ON IN FLIGHT THEN WENT OUT AFTER SEVERAL SECONDS.  MASTER WARNING CAME ON WITH CHECK FIRE DETECTION, BUT NO OTHER LIGHTS OR INDICATIONS CAME ON OR STAYED ON.  TROUBLESHOOT SYSTEM IAW FIM 26-10-00 AND RAN AIRCRAFT ENGINES AT POWER FOR 10 MINUTES.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
